Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A necessary and sufficient condition for the non-equivalence of any two rational generalized quaternion division algebras


Author: A. A. Albert
Journal: Bull. Amer. Math. Soc. 36 (1930), 535-540
DOI: https://doi.org/10.1090/S0002-9904-1930-04991-5
This work is cited by: Bull. Amer. Math. Soc., Volume 39, Number 4 (1933), 257--258
MathSciNet review: 1561990
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-04991-5